# SDR UIEA2021043001029

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,850 hours, 17,138 cycles
- Engine: Pwa PW4060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"OVERSPEED" EICAS WARNING FLASHED ON #2 ENG START.  C/W FIM 71-08 FAULT TREE 801, A/C OK FOR RETURN TO SERVICE.
